# SDR ABXA030163

- Difficulty date: April 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 54,493 hours, 58,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99575802N
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN FLAP SKIN AND CUPPED HEAD FASTENERS UPPER SURF AT INBOARD EXPANSION JOINT.  REPLACED SKIN AND REINSTALLED INBOARD FLAP SECTION IAW DC-9 SRM.
